American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20D20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 48 found      Go to page: 1 2

[1] C. Broto, R. Levi and B. Oliver. The rational cohomology of a $p$-local compact group. Proc. Amer. Math. Soc. 142 (2014) 1035-1043.
Abstract, references, and article information   
View Article: PDF

[2] David A. Craven and Adam Glesser. Fusion systems on small $p$-groups. Trans. Amer. Math. Soc. 364 (2012) 5945-5967.
Abstract, references, and article information   
View Article: PDF

[3] Carles Broto, Jesper M. Møller and Bob Oliver. Equivalences between fusion systems of finite groups of Lie type. J. Amer. Math. Soc. 25 (2012) 1-20. MR 2833477.
Abstract, references, and article information   
View Article: PDF

[4] Michael Aschbacher. The generalized Fitting subsystem of a fusion system. Memoirs of the AMS 209 (2011) MR 2752788.
Book volume table of contents   

[5] Wenbin Guo and Alexander N. Skiba. New criterions of existence and conjugacy of Hall subgroups of finite groups. Proc. Amer. Math. Soc. 139 (2011) 2327-2336. MR 2784797.
Abstract, references, and article information   
View Article: PDF

[6] Bob Oliver. Extensions of linking systems and fusion systems. Trans. Amer. Math. Soc. 362 (2010) 5483-5500. MR 2657688.
Abstract, references, and article information   
View Article: PDF

[7] Bob Oliver and Joana Ventura. Saturated fusion systems over $2$-groups. Trans. Amer. Math. Soc. 361 (2009) 6661-6728. MR 2538610.
Abstract, references, and article information   
View Article: PDF

[8] Simon M. Goodwin and Gerhard Röhrle. Rational points on generalized flag varieties and unipotent conjugacy in finite groups of Lie type. Trans. Amer. Math. Soc. 361 (2009) 177-206. MR 2439403.
Abstract, references, and article information   
View Article: PDF

[9] Silvio Dolfi. Large orbits in coprime actions of solvable groups. Trans. Amer. Math. Soc. 360 (2008) 135-152. MR 2341997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] C. Broto, N. Castellana, J. Grodal, R. Levi and B. Oliver. Extensions of $p$-local finite groups. Trans. Amer. Math. Soc. 359 (2007) 3791-3858. MR 2302515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Antonio Díaz, Albert Ruiz and Antonio Viruel. All $p$-local finite groups of rank two for odd prime $p$. Trans. Amer. Math. Soc. 359 (2007) 1725-1764. MR 2272147.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Natàlia Castellana. On the $p$-compact groups corresponding to the $p$-adic reflection groups $G(q,r,n)$. Trans. Amer. Math. Soc. 358 (2006) 2799-2819. MR 2216246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Huaquan Wei, Yanming Wang and Yangming Li. On $c$-supplemented maximal and minimal subgroups of Sylow subgroups of finite groups. Proc. Amer. Math. Soc. 132 (2004) 2197-2204. MR 2052394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Alexandre Turull. The number of Hall $\pi$-subgroups of a $\pi$-separable group. Proc. Amer. Math. Soc. 132 (2004) 2563-2565. MR 2054781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Robert M. Guralnick, Gunter Malle and Gabriel Navarro. Self-normalizing Sylow subgroups. Proc. Amer. Math. Soc. 132 (2004) 973-979. MR 2045411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Carles Broto, Ran Levi and Bob Oliver. The homotopy theory of fusion systems. J. Amer. Math. Soc. 16 (2003) 779-856. MR 1992826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Gabriel Navarro. Number of Sylow subgroups in $p$-solvable groups. Proc. Amer. Math. Soc. 131 (2003) 3019-3020. MR 1993207.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Yangming Li and Yanming Wang. The influence of minimal subgroups on the structure of a finite group. Proc. Amer. Math. Soc. 131 (2003) 337-341. MR 1933321.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] T. Y. Lam. Finite groups embeddable in division rings. Proc. Amer. Math. Soc. 129 (2001) 3161-3166. MR 1844988.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Yakov Berkovich. Some corollaries of Frobenius' normal $p$-complement theorem. Proc. Amer. Math. Soc. 127 (1999) 2505-2509. MR 1657758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Naoki Chigira, Nobuo Iiyori and Hiroyoshi Yamaki. Nonabelian Sylow subgroups of finite groups of even order. Electron. Res. Announc. Amer. Math. Soc. 4 (1998) 88-90. MR 1661753.
Abstract, references, and article information   
View Article: PDF

[22] Martyn R. Dixon and E. Myron Rigsby. The Sylow $p$-subgroups of semicomplete nilpotent groups . Proc. Amer. Math. Soc. 119 (1993) 341-349. MR 1152977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Kai Nah Cheng, M. Deaconescu, Mong-Lung Lang and Wu Jie Shi. Corrigendum and addendum to: ``Classification of finite groups with all elements of prime order'' [Proc.\ Amer.\ Math.\ Soc.\ {\bf 106} (1989), no.\ 3, 625--629; MR0969518 (89k:20038)] by Deaconescu . Proc. Amer. Math. Soc. 117 (1993) 1205-1207. MR 1116270.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Bernd Stellmacher. Errata to: ``An analogue to Glauberman's $ZJ$-theorem'' [Proc.\ Amer.\ Math.\ Soc.\ {\bf 109} (1990), no.\ 4, 925--929; MR1013982 (90k:20045)] . Proc. Amer. Math. Soc. 114 (1992) MR 1065955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Bernd Stellmacher. An analogue to Glauberman's $ZJ$-theorem . Proc. Amer. Math. Soc. 109 (1990) 925-929. MR 1013982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Rolf Brandl. Commutators and $\Pi$-subgroups . Proc. Amer. Math. Soc. 109 (1990) 305-308. MR 1009986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Xiu Yun Guo. On the intersection of a class of maximal subgroups of a finite group . Proc. Amer. Math. Soc. 106 (1989) 329-332. MR 999757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Marian Deaconescu. Classification of finite groups with all elements of prime order . Proc. Amer. Math. Soc. 106 (1989) 625-629. MR 969518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Paul S. Fan. A note on pushing up . Proc. Amer. Math. Soc. 100 (1987) 11-15. MR 883392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Guang Xiang Zhang. On two theorems of Thompson . Proc. Amer. Math. Soc. 98 (1986) 579-582. MR 861754.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 48 found      Go to page: 1 2